Estimated read time: 2-3 minutes
SALT LAKE CITY -- The Utah Transit Authority will be running extra trains this weekend to deal with the crowds expected downtown for the General Conference of the Church of Jesus Christ of Latter-day Saints.
UTA is encouraging the public to avoid traffic and parking congestion this weekend by taking TRAX and FrontRunner to the General Conference. The City Center and Temple Square TRAX stations provide the closest access to the LDS Conference Center.
The train schedule for LDS General Conference weekend is as follows:
Saturday, Oct. 3:
TRAX service runs every 15 minutes, as scheduled, with extra trips departing from Sandy Civic Center to City Center at the following times: 8:19 a.m., 8:34 a.m., 8:49 a.m., 9:04 a.m., 11:49 a.m., 12:04 p.m., 12:49 p.m., 1:04 p.m., 3:49 p.m., 4:04 p.m., 4:49 p.m., and 5:04 p.m.
At least two extra trips from City Center to Sandy Civic Center will run following each session. Extra cars will be added to all Sandy/Salt Lake trains for additional capacity.
FrontRunner service runs every 60 minutes. TRAX trains depart Salt Lake Central Station for Temple Square every 15 minutes.
Sunday, Oct. 4:
TRAX service runs every 20 minutes, as scheduled, with extra trips departing from Murray Central to City Center at 8:21 a.m., 8:41 a.m., and 9:01 a.m. for the morning session and from Sandy Civic Center to City Center at 12:29 p.m. and 12:49 p.m.
Two extra trips from City Center to Sandy Civic Center will run following each session. Extra cars will be added to all Sandy/Salt Lake trains for additional capacity.
Early service will also be provided on the University line with two additional trips departing Medical Center to City Center at 8:02 a.m. and 8:22 a.m. Regular service from Medical Center will begin at 9:22 a.m.
FrontRunner does not run on Sunday.
For detailed schedule information, visit www.RideUTA.com or call 1-888-RIDE-UTA (743-3882).